Jelenlegi hely

Statisztika

Fazekas István

Open Access publikációk letöltési adatai a DE intézményi repozitóriumából
Dátum: -
OA publikációk száma a DEA-ban: 25

Összes letöltés a DEA-ból: 1270

OrszágLetöltések
Egyesült Államok (US)761
Belgium (BE)112
Kína (CN)68
Németország (DE)50
Magyarország (HU)46
Franciaország (FR)13
Kanada (CA)11
Egyesült Királyság (GB)11
India (IN)8
Egyesült Arab Emírségek (AE)7
Algéria (DZ)6
Oroszország (RU)6
Dél-Afrika (ZA)6
Chile (CL)5
Írország (IE)5
Vietnám (VN)5
Ausztrália (AU)4
Finnország (FI)4
Kenya (KE)4
Hollandia (NL)4
Bulgária (BG)3
Brazília (BR)3
Csehország (CZ)3
Görögország (GR)3
Hong Kong SAR (Kínai Népköztársaság) (HK)3
Portugália (PT)3
Románia (RO)3
Svédország (SE)3
Szingapur (SG)3
Ukrajna (UA)3
Ciprus (CY)2
Spanyolország (ES)2
Olaszország (IT)2
Norvégia (NO)2
Svájc (CH)1
Etiópia (ET)1
Indonézia (ID)1
Japán (JP)1
Malajzia (MY)1
Panama (PA)1
Lengyelország (PL)1
Tunézia (TN)1
n.a.88
Megjelenés Publikáció Fájlletöltések
2022Čuprunov, A., Fazekas, I.: On the Numbers of Particles in Cells in an Allocation Scheme Having an Even Number of Particles in Each Cell.
Mathematics. 10 1-22, 2022.
Folyóirat-mutatók:
Q2 Computer Science (miscellaneous)
Q2 Engineering (miscellaneous)
Q2 Mathematics (miscellaneous)
kiadói változat: 15
2021Fazekas, I., Barta, A.: A Continuous-Time Network Evolution Model Describing 2- and 3-Interactions.
Mathematics. 9 (23), 1-26, 2021.
Folyóirat-mutatók:
Q2 Computer Science (miscellaneous)
Q2 Engineering (miscellaneous)
Q2 Mathematics (miscellaneous)
kiadói változat: 27
2021Fazekas, I., Barta, A.: Theoretical and simulation results for a 2-type network evolution model.
In: Proceedings of the 1st Conference on Information Technology and Data Science. Ed.: István Fazekas, András Hajdu, Tibor Tómács, CEUR Workshop Proceedings, Debrecen, 104-114, 2021, (CEUR Workshop Proceedings, ISSN 1613-0073 ; 2874.)
Kiadói változat: 5
2020Čuprunov, A., Fazekas, I.: On the number of empty cells in the allocation scheme of indistinguishable particles.
Annales Universitatis Mariae Curie-Sklodowska A Math. 74 (1), 15-29, 2020.
Kiadói változat: 4
2020Fazekas, I., Pecsora, S.: On the spectrum of noisy blown-up matrices.
Special Matrices. 8 (1), 104-122, 2020.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
Q2 Geometry and Topology
kiadói változat: 3
2019Fazekas, I., Noszály, C., Uzonyi, N.: Taylor's power law for the N-stars network evolution model.
Mod. Stoch.: Theory App. 6 (3), 311-331, 2019.
Folyóirat-mutatók:
Q3 Modeling and Simulation
Q4 Statistics and Probability
Q3 Statistics, Probability and Uncertainty
kiadói változat: 3
2018Kiss, E., Balla, D., Mester, T., Fazekas, I.: Climate change strategies in Hungary.
kiadói változat: 13
2018Fazekas, I., Pecsora, S., Porvázsnyik, B.: General theorems on exponential and Rosenthal's inequalities and on complete convergence.
J. Math. Inequal. 12 (2), 433-446, 2018.
Folyóirat-mutatók:
Q3 Analysis
open access article: 83
2017Fazekas, I., Pecsora, S.: General Bahr-Esseen inequalities and their applications.
J. Inequal. Appl. 2017 1-16, 2017.
Folyóirat-mutatók:
Q3 Analysis
Q2 Applied Mathematics
Q3 Discrete Mathematics and Combinatorics
pre-print: 220
Kiadói változat: 8
2016Christofides, T., Fazekas, I., Hadjikyriakou, M.: Conditional acceptability of random variables.
J. Inequal. Appl. 2016 (1), 1-18, 2016.
Folyóirat-mutatók:
Q2 Analysis
Q2 Applied Mathematics
Q2 Discrete Mathematics and Combinatorics
kiadói változat: 25
2016Fazekas, I., Porvázsnyik, B.: Limit theorems for the weights and the degrees in an N-interactions random graph model.
Open Math. 14 (1), 414-424, 2016.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
kiadói változat: 45
2016Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in an N-interactions random graph model.
J. Math. Sci. NY. 214 (1), 69-82, 2016.
Folyóirat-mutatók:
Q4 Applied Mathematics
Q3 Mathematics (miscellaneous)
Q4 Statistics and Probability
pre-print: 85
2015Fazekas, I., Porvázsnyik, B.: Some limit theorems for generalized allocation schemes.
Miskolc Math. Notes. 16 (2), 817-832, 2015.
Folyóirat-mutatók:
Q4 Algebra and Number Theory
Q4 Analysis
Q4 Control and Optimization
Q4 Discrete Mathematics and Combinatorics
Q3 Numerical Analysis
kiadói változat: 74
2014Szabó, G., Szabó, G., Fazekas, I., Buday, T., Kerényi, A., Paládi, M., Mecser, N., Szabó, S.: Utilization of solar energy potential on roofs: building extraction from the LiDAR database in a Hungarian sample area.
WIT Transactions on Ecology and the Environment. 186 197-205, 2014.
kiadói változat: 23
2013Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
J. Probab. Statist. 2013 707960-[12], 2013.
Folyóirat-mutatók:
Q4 Statistics and Probability
kiadói változat: 50
2012Fazekas, I., Karácsony, Z., Vas, R.: A Central Limit Theorem for Spatial Observations.
Austrian Journ. of Stat. 41 (3), 227-239, 2012.
kiadói változat: 136
2012Fazekas, I., Porvázsnyik, B.: A generalized allocation scheme.
Ann. Math. Inf. 39 57-70, 2012.
Folyóirat-mutatók:
Q3 Computer Science (miscellaneous)
Q4 Mathematics (miscellaneous)
Kiadói változat: 1
2012Fazekas, I., Karácsony, Z., Vas, R.: Joint asymptotic normality of the kernel type density estimator for spatial observations.
Ann. Math. Inf. 39 45-56, 2012.
Folyóirat-mutatók:
Q3 Computer Science (miscellaneous)
Q4 Mathematics (miscellaneous)
Kiadói változat: 8
2012Fazekas, I.: Merging to Semistable Processes.
Theory Probab. Appl. 56 (4), 621-633, 2012.
Folyóirat-mutatók:
Q3 Statistics and Probability
Q3 Statistics, Probability and Uncertainty
pre-print: 116
2012Fazekas, I., Tómács, T.: On weighted averages of double sequences.
Ann. Math. et Inf. 39 71-81, 2012.
Kiadói változat: 9
2011Fazekas, I., Čuprunov, A., Túri, J.: Inequalities and limit theorems for random allocations.
Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 65 (1), 69-85, 2011.
Kiadói változat: 2
2010Čuprunov, A., Fazekas, I.: An exponential inequality and strong limit theorems for conditional expectations.
Period. Math. Hung. 61 (1-2), 103-120, 2010.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 130
2009Čuprunov, A., Fazekas, I.: Strong laws of large numbers for random forests.
Acta Math. Hung. 124 (1-2), 59-71, 2009.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
pre-print: 123
2006Fazekas, I., Filzmoser, P.: A Functional Central Limit Theorem for Kernel Type Density Estimators.
Austrian Journ. of Stat. 35 (4), 409-418, 2006.
pre-print: 58
2002Fazekas, I., Rychlik, Z.: Almost sure functional limit theorems.
Ann. Univ. Mariae Curie-Sklodowska. Sect. A. Math. 56 (1), 1-18, 2002.
Kiadói változat: 4